MAUDE Adverse Event Report: Medtronic Inc CapSure Epicardial Lead; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

Medtronic Inc CapSure Epicardial Lead; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-35
Medical Device Problem Codes Capturing Problem (2891); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited significant increase in bipolar impedance and capture thresholds along with decrease in p waves.The ra lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 5071-53 implant date (b)(6) 2014; w1tr03 implant date (b)(6) 2023 product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the atrial pacing lead was beyond the expected upper range.Analysis of the device memory indicated noise.Analysis of the device memory indicated atrial oversensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSure Epicardial Lead
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
Medtronic Inc
8200 coral sea st ne
mounds view MN
Manufacturer (Section G)
Medtronic Inc
8200 coral sea st ne
mounds view MN
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50815844
Report Number2182208-2026-52846
Device Sequence Number21502930
Product Code NVN
UDI-Device Identifier00681490116503
UDI-Public(01)00681490116503(17)041228
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2004
Device Model Number4965-35
Device Catalogue Number4965-35
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-35.
Patient Age31 YR
Patient SexMale